Get the Facts
...Conditions If GI problems occur without a recent change in medication, it's probably not a drug side effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS
-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to...
Ask the Experts
Hi Dr. Henry....I have read your article regarding this matter however, I do have one concern. My current cocktail consists of Viread, Videx(@250mg) and Isentress. I occasionally get very severe heartburn even though I try to avoid the "trigger"...
can be linked to pancreatitis often due to other condition (including s such as use of certain irritating drugs (ie aspirin or Read more »
I am 32 year old male HIV positive for 7 years and have persistent and sometimes severe heartburn. I find that when it occurs there is a burning in my oesophagus as well as pain around my general heart area and dizziness and lightheadedness. I am...
...Have you been checked for H pyloi infection of the stomach ( a frequent cause of heartburn
and treatable). Strong anti-acid drugs such as H2-blcokers or proton pump inhibitors can be used with your HIV
regimen. Although Read more »
Dear Dr. Bob, After my 8-week negative, I was calm for about a week but I kept experiencing symptoms such as heartburn, skin burning sensation and occassionally, upper left abdominal pain. I decided to go back and test again at the 10-week mark. ...
...the unprotected sex, I've experienced every symptom in the book except for diarrhea and rash. From muscle spasms, joint aches, heartburn
, slight swelling under bottom lip, weight loss (7lbs) haven't been eating well though due to anxiety. Swollen... Read more »
hi.i have been successfully treated for hep c.but have cirrhosis now and i am suffering terribly with stomach problems .I asked the doc/registra could i have hiv/aids he said he doubts it as it would show in my LFT results.and dont worry about it,...
...some time ago - so the overall news is great! Your stomach problems may be related to something quite different - like simply heartburn
... Read more »
...saquinavir are usually mild. Most people can take it with no problems. However, some people get nausea, diarrhea, upset stomach, and heartburn
. When ritonavir is used to boost saquinavir, people may experience some ritonavir side effects (see ... Read more »
...Women Pregnancy and HIV
In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS
in America.While there were a handful of women among the first cases, AIDS
was thought toprimarily affect gay... Read more »
... When it comes to the symptoms of HIV/AIDS
, there are three major points to keep in mind: There's a big difference between the symptoms of HIV
and the symptoms of advanced Read more »
... What Is HIV/AIDS
Fraud? Warning Signs of an HIV
Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others
...tongue, swollen lymph nodes in neck, low grade fevers, sinus infection at 4 months, on /and off diarrea, gastro problems like heartburn
, gases,fatigue, loss of apetite, weight loss,you name it... Every symptom on the book. I am currently under... Read more »
...see no reason to). so now i am still scared it is hiv
because i really don't think it's acid reflux because i don't have the heartburn
or bitter taste in the mouth that is associated with acid reflux. thank you for letting me vent. i am just... Read more »
...another man engaed in this but neither one of us climaxed, my question is,,,,,,,, im a white male 40ish my problem is i have heartburn
quite often now and my tongue is cracked and has this burning feeling most all the time also have trouble... Read more »
...I have a feeling he didn't use it. Now I think he (maybe) gave me HIV
. Ever since, I have had a soar throat and almost like heartburn
. My muscles also ache, a lot. When I brush my teeth, they (my muscles) seem tired, and when I walk up my stairs,... Read more »